View More View Less
  • 1 University of Warmia and Mazury in Olsztyn, Sloneczna 54, 10-710 Olsztyn, Poland
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper we formulate and prove that there exists the first positive eigenvalue of the eigenvalue problem with oblique derivative for the Laplace-Beltrami operator on the unit sphere. The firrst eigenvalue plays a major role in studying the asymptotic behaviour of solutions of oblique derivative problems in cone-like domains. Our work is motivated by the fact that the precise solutions decreasing rate near the boundary conical point is dependent on the first eigenvalue.

  • [1]

    Canic, S., Keyftiz, B. L. and Lieberman, G. M., A proof of existence of perturbed steady transonic shocks via a free boundary problem, Comm. Pure Appl. Math., 53 (2000), 484-511.

    • Search Google Scholar
    • Export Citation
  • [2]

    Finn, R., Capillary surfece interfaces, Notices Amer. Math. Soc, 46 (1999), 770-781.

  • [3]

    Dĺaz, G., Díaz, J. I. and Otero, J., On an oblique boundary value problem related to the Backus problem in Geodesy, Nonlinear Analysis: Real World Applications, 7 (2006), 147-166.

    • Search Google Scholar
    • Export Citation
  • [4]

    Čunderlík, R., Mikula, K. and Mojzeš, M., Numerical solution of the linearized fixed gravimetric boundary-value problem, Journal of Geodesy, 82 (2008), 15-29.

    • Search Google Scholar
    • Export Citation
  • [5]

    Bodzioch, M., Oblique derivative problem for linear second-order elliptic equations with the degeneration in a 3-dimensional bounded domain with the boundary conical point, Electron. J. Differential Equations, Vol. 2012, No. 228, (2012), 1-28.

    • Search Google Scholar
    • Export Citation
  • [6]

    Bodzioch, M. and Borsuk, M., Oblique derivative problem for elliptic secondorder semi-linear equations in a domain with a conical boundary point, Electron. J. Differential Equations, 2018(69) (2018), 1-20.

    • Search Google Scholar
    • Export Citation
  • [7]

    Bodzioch, M. and Borsuk, M., On the degenerate oblique derivative problem for elliptic second-order equation in a domain with boundary conical point, Complex Variables and Elliptic Equations, 59(3) (2014), 324-354.

    • Search Google Scholar
    • Export Citation
  • [8]

    Bodzioch, M. and Borsuk, M., Behavior of strong solutions to the degenerate oblique derivative problem for elliptic quasi-linear equations in a neighborhood of a boundary conical point, Complex Variables and Elliptic Equations, 60(4) (2015), 510-528.

    • Search Google Scholar
    • Export Citation
  • [9]

    Borsuk, M., The behavior near the boundary corner point of solutions to the degenerate oblique derivative problem for elliptic second-order equations in a plane domain, J. Diff. Equat., 254 (2013), 1601-1625.

    • Search Google Scholar
    • Export Citation
  • [10]

    Kozlov, V. A., Maz'ya, V. G. and Rossmann, J., Spectral Problems Associated with Corner Singularities of Solutions to Elliptic Equations, volume 85, AMS. Mathematical surveys and monographs, 2001.

    • Search Google Scholar
    • Export Citation
  • [11]

    Sperner, E., Zur Symmetrisierung von Funktionen auf Sphären, Math. Z., 134 (1973), 317-327.

  • [12]

    Faber, G., Beweis, dass unter allen homogenen Membranen von gleicher Fläche und gleicher Spannung die kreisfärmige den tiefsten Grundton gibt, Sitzungsberichte der Math.-Phys. Klasse der Bayr. Akad. der Wiss. MUnchen, pages 169-172, 1923.

    • Search Google Scholar
    • Export Citation
  • [13]

    Krahn, E., Uber eine von Rayleigh formulierte Minimaleigenschaft des Kreises, Math. Ann., 94 (1925), 97-100.

  • [14]

    Shen, C. L. and Shieh, C. T., Some properties of the first eigenvalue of the Laplace operator on the spherical band in S2, SIAM J. Math. Anal., 23 (1992), 13051308.

    • Search Google Scholar
    • Export Citation
  • [15]

    Chavel, I., Lowest eigenvalue inequalities, Geometry of the Laplace operator, Proc. Symp. Pure Math. 36, Amer. Math. Soc., Providence, R.I., pages 79-89, 1980.

    • Search Google Scholar
    • Export Citation
  • [16]

    Ashbaugh, M. S. and Benguria, R. D., Sharp upper bound to the first nonzero Neumann eigenvalue for bounded domains in spaces of constant curvature, J. London Math. Soc., 52 (1995), 402-416.

    • Search Google Scholar
    • Export Citation
  • [17]

    Courant, R. and Hilbert, D., Methods of mathematical physics, Interscience Publishers, Inc., New York, 1966.

  • [18]

    Bateman, H., Higher tanscendental functions, McGraw-Hill Book Company, Inc., 1953.

  • [19]

    Abramowitz, M. and Stegun, I., Handbook of mathematical functions, National Bureau of Standards, Applied Mathematics Series, New York, 1965.

    • Search Google Scholar
    • Export Citation
  • [20]

    Lebedev, N, N., Special functions and their applications, Prentice-Hall, 1965.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription Information Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)